# SDR ASAA0240223

- Difficulty date: November 21, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65682531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SI CHECK, FOUND ANGLE CRACKED ON LEFT WING TRAILING EDGE.  REPAIRED IAW EA.  (M)
